National Institute for Coastal and Marine Management/RIKZ, PO Box 20907; 2500 EX The Hague, the Netherlands.
On the modelling of two-dimensional aeolian dunes
Article first published online: 14 JUN 2006
Volume 44, Issue 1, pages 127–141, February 1997
How to Cite
STAM, J. M. T. (1997), On the modelling of two-dimensional aeolian dunes. Sedimentology, 44: 127–141. doi: 10.1111/j.1365-3091.1997.tb00428.x
- Issue published online: 14 JUN 2006
- Article first published online: 14 JUN 2006
- Manuscript received 5 January 1995; revision accepted 20 May 1996.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!